# SDR SIMA20140726006

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 26,260 hours, 23,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS 1 CHECK FOUND THE UPPER LT EXTERNAL EMER LIGHT TO BE INOPERATIVE.  R & R THE LAMP OF THE UPPER LT EXTERNAL EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
